... and headaches. Also my vision is not accurate. My eyes are burning and I have no energy
Your dr decides what you need by the response of your TSH. 200 mcgs are in the higher range but if your TSH was still high you needed to try it. Thyroid hormone replacement doesn't cause allot of side effects because its just replacing what you should have in your body. If you were taking too much you would have symptoms like hyperthyroidism which are not what you are describing.
If you see an endocrinologist for your thyroid, you need to trust him, not second guess him.
You need to see your primary for the leg swelling and an ophthamologist for your eyes.
Swelling is often heart related. Please see the doctor very soon. Try to walk more as increased circulation will help move the fluid. If obese see a doctor right away.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2012 • 1 answer
Updated 9 Jan 2013 • 1 answer
Updated 14 Jan 2013 • 1 answer
Ulcerative Colitis - I am experiencing severe edema in feet, ankles, calfs, knees as well as hands,?
Updated 6 Aug 2013 • 1 answer
Updated 2 Dec 2017 • 2 answers